# SDR QR9R20220826001

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723649743
- Aircraft time: 2,828 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 41600297204
- Part serial: 42955
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AP2 CAUTION APPEARED IN CAD ALONG WITH AP WARNING. AP2 KICKED OFF; ATTEMPTED TO TURN ON AP2 AND IT FAILED AGAIN. AVIONICS TROUBLESHOT AND COULD NOT FIX ISSUE. T/F EVALUATION: AP #2 INOP. AFTER STARTUP, AP 2 ILLUMINATED ON CAD, AP 2 WOULD NOT COME ONLINE. AP 1 WOULD COME ON BUT WITH ASSOCIATED YAW ACTUATOR ANNUNCIATION. REMOVED AND REPLACED APM2; MOC SUCCESSFULLY COMPLETED IAW 22-10-00, 4-1/5-1.
